# SDR SWIA201333091

- Difficulty date: March 17, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10190
- Aircraft time: 24,881 hours, 14,852 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUSLY WORKED RIGHT SIDE WALL SEAT TRACK AFT OF OVERWING EMERGENCY EXIT BETWEEN STA 785 AND 861 HAS CORROSION REMAINING AT STA 788, 803, 813 AND 844.  (C-CHECK)  BLENDED OUT CORROSION ON RIGHT SIDE WALL SEAT TRACK AFT OF OVERWING EMERGENCY EXIT AT STA 788 LOCATION IAW REO.
